More than 100,000 cases have been reported where people who have received the Chinese Communist Party (CCP) Virus “vaccine” have suffered from hallucinations, anxiety, sleep disorders, psychosis and suicide, and these are only some of the psychiatric disorders being experienced.
According to GreatGameIndia, they received a shocking report of a 20 year old woman who had been admitted to hospital after experiencing high blood pressure, a racing heart and acute anxiety.
Once admitted to hospital, the next day she stripped off all her clothes and defecated on the floor.
Some researchers have described this as “first instance of anti-NMDAR encephalitis after receiving the Pfizer-BioNTech COVID-19 vaccine,” but there are other reports that have been documented of sudden onset of psychosis after the patient had received a shot.
Published in the Psychiatry Research in October was a case of a 31-year-old Hispanic man, who was rushed to the hospital by police after displaying “erratic and bizarre behavior.”
The patient was described as anxious and claimed he was “clairvoyant” and able to communicate with the dead. He said he could also hear “people drumming outside his house” and thought a colleague of his, who he had never had a relationship with, was his lover, who talked in his ear.
Allegedly his symptoms started a month prior to his hospitalization, shortly after he received a CCP Virus jab as reported by doctors at Northport Veteran Administration Medical Center and Stony Brook University in New York City.
His symptoms worsened over time. The day after his admission, he wandered the neurology department talking to himself and saying the ECG machine was talking to him.
He was treated with antipsychotics and released after five days, returning to work a week later.
Another 57-year-old man was admitted after he attempted suicide, three days after taking the shot.
Children have been experiencing a wide range of psychotic events, including anxiety, tics, disturbed sleep and anger outbursts. One child was diagnosed with “autoimmune encephalitis” and now needs a caregiver full time. Another child tried to jump out of a moving vehicle, terrifying his mother who was driving.
A Tennessee woman said she experienced a psychotic episode that same day as she took the jab. She said she refused to sleep, drink or eat because her thoughts had become so paranoid. She was put to sleep for two days to recover.
The woman said on her episode, “I literally thought I was going to drive myself and my nephew to Heaven… I left the house without a phone and drove all the way to where my vehicle ran out of gas. I was apprehended by the highway patrol and taken to the local hospital.”
World Health Organization’s VigiBase, the global drug database of adverse drug events, reported 121,559 cases of psychiatric disorders following the “vaccine.”
- 29,661 individuals reporting insomnia
- 18,377 reports of anxiety
- 13,904 reports of a “confusional state”
- 11,447 reports of sleep disorders
- 6,234 reports of “nervousness”
- 5,202 people reporting “disorientation”
- 4,463 reports of “acute stress disorder”
- 3,682 people who experienced “restlessness”
- 3,430 people reporting hallucinations
- 3,405 reports of depression
- 3,301 reports of “depressed mood”
- 2,814 “panic attacks”
- 2,444 people who experienced “poor quality sleep”
- 1,883 experiences of “delirium”
- 1,864 people reporting “agitation”
- 1,752 reports of nightmares
- 1,507 people who reported having “abnormal dreams”
- 606 eating disorders
- 365 cases of “psychotic disorder” or “acute psychosis” or “psychotic behavior”
- 226 instances of tic disorder
British Yellow Card adverse event reporting data alone includes 26,916 psychiatric disorders following taking a China Virus jab.
New York researchers in their case report stated that, “The virus that causes COVID (SARS-CoV-2) is known to trigger a powerful immune response, which includes the release of large amounts of proinflammatory cytokines.”
They continued, “It has been hypothesized that a COVID-19 triggered cytokine storm may increase the risk of psychosis.”
They cited 42 reported cases of psychotic behavior following CCP Virus infection. Similarly, schizophrenia has been linked to inflammation in recent research. Vaccination, designed to trigger an inflammatory reaction, can also go wrong.
Guillain-Barre Syndrome, the nerve disorder that can leave a person permanently disabled, has been officially added to the list of adverse reactions for the AstraZeneca “vaccine” Covishield, which is marketed in India.
A study reported again by GreatGameIndia revealed the mRNA COVID-19 “vaccines” induce prion-based disease, which causes the brain to progressively degenerate.
This could potentially cause a person to develop neurodegenerative diseases — long-term memories are maintained by prion-like proteins.
The study ultimately concluded that the mRNA “vaccines” could cause a plethora of damage to a person’s brain, bringing on diseases like ALS, frontotemporal lobar degeneration and Alzheimer’s disease.